# SDR R61A20100168

- Difficulty date: April 20, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 5,520 hours, 4,460 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK, LEVEL TWO CORROSION WAS FOUND ON RT SEAT TRACK BEAM FR 89 TO FR 90, AFT GALLEY.  MAINTENANCE REMOVED CORROSION, PERFORMED EDDY CURRENT INSPECTION AND APPLIED PRIMER AND TOP COAT, PER EMB SRM.  AC STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
